Topologically massive chromodynamics in the perturbative regime

Pisarski, Robert D. ; Rao, Sumathi (1985) Topologically massive chromodynamics in the perturbative regime Physical Review D: Particles, Fields, Gravitation, and Cosmology, 32 (8). pp. 2081-2096. ISSN 2470-0010

Full text not available from this repository.

Official URL:

Related URL:


Topologically massive SU(N) gauge theories are studied by using the loop expansion in the Landau gauge. Ward identities for infinitesimal and topologically nontrivial gauge transformations are derived, and checked to one-loop order. The renormalized propagators and vertices are shown to be well behaved about zero momentum to arbitrary order in perturbation theory. We also establish that only massive states contribute to the discontinuities of physical amplitudes.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:109553
Deposited On:01 Feb 2018 09:48
Last Modified:01 Feb 2018 09:48

Repository Staff Only: item control page